MathSciNet Relay Station
MathSciNet bibliographic data
MR1451817 (98k:17025) 17B56
Li, Wanglai; Wilson, Robert L. Central extensions of some Lie algebras. Proc. Amer. Math. Soc. 126 (1998), no. 9, 2569–2577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement